# SDR A6WA200840643

- Difficulty date: December 3, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR MOTOR ASSIST STIFFENER AFT WEB.   PAX DOOR MOTOR ASSIST STIFFENER AFT WEB REPLACED IAW SRM 51-42-06 AND 51-42-13.
